Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 2, NWS Northern Indiana

March 7, 2009Putnam County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Mar 7, 2009, 7:33 AM EST for Putnam County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2009, 7:33 AM EST (12:33 UTC)
Expired
Mar 7, 2009, 8:15 AM EST
In force
42 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

County Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 7:36 AM ESTHAIL 0.75Ottoville, OHPENNY SIZE HAIL COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 071233
SVRIWX
OHC137-071315-
/O.NEW.KIWX.SV.W.0002.090307T1233Z-090307T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
733 AM EST SAT MAR 7 2009

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PUTNAM COUNTY IN WEST CENTRAL OHIO

* UNTIL 815 AM EST

* AT 728 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS    
  SEVERE STORM WAS LOCATED 5 MILES WEST OF OTTOVILLE...AND MOVING    
  EAST AT 60 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  OTTAWA...
  KALIDA...
  COLUMBUS GROVE AND GLANDORF...
  PANDORA AND LEIPSIC...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...ALONG WITH DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4092 8398 4090 8399 4090 8410 4088 8411
      4085 8425 4086 8433 4090 8433 4090 8437
      4093 8439 4098 8439 4099 8433 4103 8433
      4114 8387 4092 8387
TIME...MOT...LOC 1231Z 260DEG 50KT 4092 8438

$$
2 follow-up statements
000 
WWUS53 KIWX 071244
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
744 AM EST SAT MAR 7 2009

OHC137-071315-
/O.CON.KIWX.SV.W.0002.000000T0000Z-090307T1315Z/
PUTNAM OH-
744 AM EST SAT MAR 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EST
FOR PUTNAM COUNTY...

AT 740 AM EST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS SEVERE STORM
WAS LOCATED 3 MILES NORTH OF RIMER...OR ABOUT 8 MILES NORTHEAST OF
DELPHOS...AND MOVING EAST AT 55 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  OTTAWA...COLUMBUS GROVE AND GLANDORF...
  PANDORA...LEIPSIC AND WEST LEIPSIC...
  GILBOA...

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8398 4090 8399 4090 8410 4088 8411
      4085 8425 4086 8433 4090 8433 4090 8437
      4093 8439 4098 8439 4099 8433 4103 8433
      4114 8387 4092 8387
TIME...MOT...LOC 1244Z 261DEG 46KT 4094 8416

$$

ARNOTT
000 
WWUS53 KIWX 071311
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 AM EST SAT MAR 7 2009

OHC137-071321-
/O.EXP.KIWX.SV.W.0002.000000T0000Z-090307T1315Z/
PUTNAM OH-
811 AM EST SAT MAR 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM COUNTY WILL EXPIRE AT
815 AM EST/715 AM CST/...

AT 808 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF 
THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8398 4090 8399 4090 8410 4088 8411
      4085 8425 4086 8433 4090 8433 4090 8437
      4093 8439 4098 8439 4099 8433 4103 8433
      4114 8387 4092 8387
TIME...MOT...LOC 1311Z 261DEG 46KT 4099 8371

$$

ARNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 6:38 AM EST, 55 minutes earlier.

Area forecast discussion, Mar 7, 6:38 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
638 AM EST SAT MAR 7 2009

.AVIATION...
STATIONARY FRONT EXTENDING FROM AOH-LAF ATTM WITH SHOWERS AND A
FEW THUNDERSTORMS MOVG RAPIDLY ENE ON NORTH SIDE OF BOUNDARY
ACROSS NRN INDIANA. APPEARS ONE OF THESE CELLS WILL PASS NEAR FWA
IN THE NEXT HOUR, SO INCLUDED A TEMPO TSRA EARLY THIS MORNING IN
THAT TAF. MODELS CONT TO SUGGEST FRONT WILL WAVER NORTH TODAY AND
THEN BACK SOUTH THIS EVE AS A WAVE MOVES ALONG IT. THIS DEPICTED
IN TAF WINDS VEERING 360DEG THIS PD. MVFR CIGS NEAR THE BOUNDARY
INCLUDING FWA TERMINAL ATTM SHOULD IMPROVE AS FRONT LIFTS NORTH
TODAY. SBN VFR ATTM MAY LOWER TO MVFR AS BOUNDARY MOVES NORTH TO
NEAR THE AIRPORT. AS FRONT SAGS SOUTH TONIGHT EXPECT CIGS/VSBYS
WILL DETERIORATE TO IFR WITH RAIN OVERNIGHT. FEW TSTMS LIKELY TO
CONT IN THE AREA TODAY...BUT EXPECT THEY WILL BE SCT AND DIFFICULT
TO TIME...SO DIDNT INCLUDE IN TAFS ATTM.

&&

.PREV DISCUSSION... /ISSUED 440 AM EST SAT MAR 7 2009/

SHORT TERM...
COLD FRONT HAS BECOME NEARLY STNRY THIS MORNING FROM AOH-STL AND
THEN WEST TO KS. A FEW SHOWERS AND THUNDERSTORMS HAVE BEEN MOVG
ENE ALONG THE BOUNDARY ACROSS SRN PORTION OF CWA EARLY THIS
MORNING WHILE MORE WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED AT NOSE OF LLJ OVER KS/SRN IA AND NRN IL. MODELS ARE
SIMILAR IN SUGGESTING THE AREA OF PRECIP TO OUR WEST WILL MOVE ENE
TODAY AS LLJ VEERS AND MOVES INTO OH VALLEY. HOWEVER, NAM IS A BIT
FARTHER NORTH WITH SGFNT QPF TODAY...KEEPING IT NORTH OF OUR CWA.
BASED ON LATEST RADAR TRENDS APPEARS FARTHER SOUTH GFS QPF IS
VERIFYING BETTER WITH UPSTREAM ACTIVITY SO USED GFS GUIDANCE FOR
POPS TODAY WITH SHOWERS EXPECTED TO BECOME WIDESPREAD ACROSS MUCH
OF THE AREA...EXCEPT FAR SE WHERE ONLY CHC POPS RETAINED. GIVEN
PRECIP WATER VALUES OF >1 POOLING ALONG THE BOUNDARY ALONG WITH
GOOD SETUP FOR TRAINING ECHOES WITH SSW LOW LEVEL FLOW IMPINGING
ON STNRY WSW-ENE ORIENTED BOUNDARY WHICH IS PARALLEL TO MID LEVEL
FLOW...PROSPECTS FOR HEAVY RAINFALL STILL LOOK GOOD TODAY AND TOMORROW.
STNRY FRONT SHOULD SAG SOUTH A BIT TONIGHT AS NRN STREAM SHRTWV
MOVG ACROSS THE NRN GRTLKS CAUSES A WK SFC LOW TO MOVE ENE ALONG
THE FRONT. THIS SHOULD RESULT IN HEAVIER RAINFALL SHIFTING SOUTH
INTO SOUTHERN PORTION OF CWA OVERNIGHT...THUS HAVE ADDED FAR SE
PORTION OF CWA TO FLOOD WATCH...STARTING 06Z SUNDAY.

STRONG SRN STREAM SHRTWV WILL LIFT NE FROM THE CENTRAL/SRN ROCKIES
TODAY ACROSS THE PLAINS TONIGHT AND THROUGH THE GRTLKS SUNDAY AND
SUNDAY NIGHT. STRONGER SFC LOW WILL ACCOMPANY THIS SHRTWV CAUSING
BOUNDARY TO LIFT NE OF THE AREA SUNDAY WITH SHOWERS AND PSBLY
TSTMS CONTG AS THE FRONT MOVES THROUGH THE AREA. CWA WILL BRIEFLY
ENTER WARM SECTOR ASSOCIATED WITH THIS CYCLONE BEFORE CDFNT
ASSOCIATED WITH THE LOW SWEEPS INTO THE AREA LATE SUNDAY
AFTN...AGAIN ACCOMPANIED BY SHOWERS AND PSBLY TSTMS. QUICK SHOT
OF FAIRLY STRONG CAA AND TIGHT PRESSURE GRADIENT WILL FOLLOW THE
FRONT SUNDAY NIGHT RESULTING IN WINDY AND COLDER CONDITIONS, HWVR,
FCST SOUNDINGS AND 1000-500MB THICKNESS HAVE BEEN CONSISTENT LAST
SEVERAL MODEL RUNS IN INDICATING COLD AIR WILL BE RATHER SHALLOW,
SO REMOVED SNOW FROM FCST ACROSS NRN PORTION OF CWA FOR SUNDAY
NIGHT.

LONG TERM...
MONDAY THROUGH FRIDAY...THE MAIN CONCERNS THIS PERIOD CENTER ON AN
UPPER LEVEL TROF LIFTING RAPIDLY NORTHEAST ACROSS THE WESTERN GREAT
LAKES REGION LATE TUESDAY. AN ASSOCIATED SFC LOW WILL RACE TOWARD
UPPER MICHIGAN EARLY TUESDAY NIGHT. HAVE RAISED TEMPS ON TUESDAY
AHEAD OF THE FRONT IN THE WARM SECTOR. KEPT A CHANCE FOR STORMS
DURING THE DAY...BUT BELIEVE MOST OF THE DAY WILL BE DRY. A FAST
MOVING COLD FRONT SHOULD REACH THE AREA TUESDAY EVENING. GIVEN THE
UPPER LEVEL JET DYNAMICS AND ASSOCIATED FORCING...AVAILABLE MOISTURE
AND FORECAST VERTICAL WIND PROFILES...A SQUALL LINE WILL LIKELY FORM
AHEAD OF THE FRONT AND PRODUCE DAMAGING WINDS TUESDAY EVENING
INTO EARLY TUESDAY NIGHT. THE GFS ENSEMBLES SHOWED REASONABLE
AGREEMENT AMONG MEMBERS...SO CONFIDENCE IN THIS SCENARIO IS
ACCEPTABLE. GRADIENT WINDS BEHIND THE FRONT WILL ALSO BE QUITE
STRONG OVERNIGHT. HAVE MENTIONED STRONG GUSTY WINDS TUESDAY NIGHT IN
THE ZFP FOR NOW. A HIGH WIND WATCH MAY EVENTUALLY BE NEEDED. REMOVED
PRECIP CHANCES WEDNESDAY GIVEN LARGE SCALE SUBSIDENCE OVER THE AREA.
TRENDED TEMPS DOWN...BUT GIVEN 850 MB FORECAST TEMPS FALLING TO
-17C...SUBSEQUENT SHIFT/S WILL LIKELY NEED TO CONTINUE TO TREND
HIGHS WEDNESDAY DOWN. OTHERWISE...COOL AND DRY CONDITIONS WILL
PERSIST THROUGH THE END OF THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR INZ026-
     027-032>034.

     FLOOD WATCH FROM NOON EST /11 AM CST/ TODAY THROUGH SUNDAY
     EVENING FOR INZ003>009-012>018-020-022>025.

MI...FLOOD WATCH FROM NOON EST TODAY THROUGH SUNDAY EVENING FOR
     MIZ077>081.

OH...FLOOD WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR OHZ016-
     024-025.

     FLOOD WATCH FROM NOON EST TODAY THROUGH SUNDAY EVENING FOR
     OHZ001-002-004-005-015.

LM...NONE.
&&

SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...JT
Hazardous weather outlook, Mar 7, 5:29 AM EST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 AM EST SAT MAR 7 2009

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-081030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
529 AM EST SAT MAR 7 2009 /429 AM CST SAT MAR 7 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS POSSIBLE TODAY AND TONIGHT...ESPECIALLY
NORTHWEST OF ROUTE 24. MINOR FLOODING OF RIVERS...STREAMS...AND
LOW LYING AREAS IS POSSIBLE. THERE IS ALSO A CHANCE OF
THUNDERSTORMS. SOME OF THE STORMS MAY CONTAIN SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

OCCASIONAL HEAVY RAIN WILL CONTINUE ACROSS THE AREA
SUNDAY...POSSIBLY CAUSING FLOODING ALONG SOME
RIVERS...STREAMS...AND LOW LYING AREAS. THERE IS A CHANCE OF
THUNDERSTORMS SUNDAY. SOME OF THE STORMS MAY BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS...MAINLY SOUTH OF ROUTE 30.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY AND TUESDAY
NIGHT. SOME OF THE STORMS TUESDAY NIGHT COULD CONTAIN STRONG GUSTY
WINDS. IN ADDITION... VERY WINDY CONDITIONS ARE POSSIBLE ACROSS
THE ENTIRE AREA AFTER THE THUNDERSTORMS MOVE THROUGH TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-081030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
529 AM EST SAT MAR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY EVENING.

WINDS AND WAVES WILL LIKELY BE HAZARDOUS FOR SMALL CRAFT MOST OF
THIS PERIOD. NORTHWEST GALES ARE ALSO POSSIBLE TUESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Special weather statement, Mar 7, 6:49 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
649 AM EST SAT MAR 7 2009

INZ018-026-027-OHZ015-024-071215-
ADAMS IN-ALLEN IN-PAULDING OH-VAN WERT OH-WELLS IN-
649 AM EST SAT MAR 7 2009

...SPECIAL WEATHER STATEMENT...

AT 638 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES SOUTHWEST OF OSSIAN...OR 6 MILES NORTHWEST OF
BLUFFTON...MOVING EAST AT 60 MPH.

PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  DECATUR...
  VAN WERT...
  MONROEVILLE...
  CONVOY...
  MONMOUTH...WILLIAMS AND HOAGLAND...
  RIVARE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Mar 7, 7:26 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
726 AM EST SAT MAR 07 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HAIL             DECATUR                 40.83N  84.93W
03/07/2009  M0.75 INCH       ADAMS              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX0902454

ARNOTT

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:11 AM ESTSevere Thunderstorm WarningIWXVan Wert34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.